# SDR AALA201601049009

- Difficulty date: December 5, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FLOOR STRUCTURE BEAM, BETWEEN FRAME 66 AT -Y1732.  REPLACED BEAM IAW SRM 51-72-11.
